# SDR SWAA2020050442070

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE STA 500D RBL 21 TO LBL 21 WL 156 / FWD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 500D RBL 21-LBL 21 WL 156 FOUND TO BE OUT OF LIMITS DUE TO ALLOWABLE DAMAGE LIMITS IN SRM. REMOVED; LOCATED; DRILLED AND INSTALLED NEW SUPPORT PER SRM 51-40-02; SRM 51-40-05; BOEING DRAWINGS 143A9481 & 143A7902
